BibTeX record journals/jgo/QuGWS14

download as .bib file

@article{DBLP:journals/jgo/QuGWS14,
  author       = {Shaojian Qu and
                  Mark Goh and
                  Soon{-}Yi Wu and
                  Robert de Souza},
  title        = {Multiobjective {DC} programs with infinite convex constraints},
  journal      = {J. Glob. Optim.},
  volume       = {59},
  number       = {1},
  pages        = {41--58},
  year         = {2014},
  url          = {https://doi.org/10.1007/s10898-013-0091-9},
  doi          = {10.1007/S10898-013-0091-9},
  timestamp    = {Fri, 11 Sep 2020 13:03:55 +0200},
  biburl       = {https://dblp.org/rec/journals/jgo/QuGWS14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}